Nonlinear two- and three-dimensional free surface flows due to moving disturbances

Pǎrǎu, E. and Vanden-Broeck, J.-M. (2002) Nonlinear two- and three-dimensional free surface flows due to moving disturbances. European Journal of Mechanics - B/Fluids, 21 (6). pp. 643-656. ISSN 1873-7390

[img]
Preview
PDF (vechi_paperfinal_27august.pdf)
Download (708kB) | Preview
    Item Type: Article
    Faculty \ School: Faculty of Science > School of Mathematics
    University of East Anglia > Faculty of Science > Research Groups > Fluid and Solid Mechanics
    Related URLs:
    Depositing User: Vishal Gautam
    Date Deposited: 18 Mar 2011 14:52
    Last Modified: 14 Aug 2018 11:31
    URI: https://ueaeprints.uea.ac.uk/id/eprint/20744
    DOI: 10.1016/S0997-7546(02)01212-8

    Actions (login required)

    View Item